# SDR ASOA2013020702967

- Difficulty date: January 16, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 32,433 hours, 29,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL ANGLE IS CORRODED.  REMOVED PAX DOOR LOWER SILL ANGLE IAW SRM 51-42-21, 51-42-13 & 51-42-06.  LOCATED & DRILLED NEW SERVICEABLE PAX DOOR LOWER SILL ANGLE IAW SRM 51-40-11.  INSTALLED NEW SERVICEABLE PAX DOOR LOWER SILL ANGLE IAW SRM 51-42-21, 51-42-06 & 51-42-11.
